# SDR ASAA2022012037210

- Difficulty date: January 20, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 34,186 hours, 10,982 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE SPACERS # 3,8,9,10,11,16,19,21,AND 23 ARE DISBONDED. GROUNDED - YES. REPLACED #1 ENGINE FAN BLADE SPACERS #3,8,9,10,11,16,19,21, AND 23 REF. T/C 78472010.
